
GRIPPOSTAD Ibuprofen Kinder 200 mg Filmtabletten 20 St *
- PZN:
- 19174866
- Einheit:
- 20 St Filmtabletten
- Anbieter:
- STADA Consumer Health Deutschland GmbH
- Packungsgröße:
- 20 St
- Filmtabletten
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 8,95 €¹
GRIPPOSTAD Ibuprofen Kinder 200 mg Filmtabletten 20 St *
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Wirkstoff
- Ibuprofen